Academic Journal
Randomization Mechanism Based on Elliptical Distributions for Location Privacy in Geo-Indistinguishability
| Title: | Randomization Mechanism Based on Elliptical Distributions for Location Privacy in Geo-Indistinguishability |
|---|---|
| Authors: | Yu, D., Shi, X., Chai, L., Wu, M., Chen, J. |
| Source: | IEEE Transactions on Dependable and Secure Computing IEEE Trans. Dependable and Secure Comput. Dependable and Secure Computing, IEEE Transactions on. 23(5):10084-10098 Jan, 2026 |
| Database: | IEEE Xplore Digital Library |
Be the first to leave a comment!